# SDR UIEA2018012600113

- Difficulty date: January 26, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,499 hours, 23,895 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Message
- Condition: False Activation
- Location: Fuel Indicator
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

EICAS MESSAGE FOR INTERMITTANT FUEL CONFIGURATION LEFT FUEL GAUGE BLANKED, THEN READ 3000 LBS HIGH BEFORE RETURNS TO NORMAL STATUS MESSAGE.   FUEL QTY CHANNEL.  PERFORMED TASK 24-41 TREE 837, TESTED OK. PERFORMED QUANTITY TEST IAW AMM 28-41-00-715-031-001. TESTED OK. NO OTHER FAULTS.
